Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

My scalp is very dry & I have itching also, suggest me the remedy to cure it

I wash my hair daily since i travel in bike to my office. As a result my hair and scalp is very dry. I have itching also. Iam using sunsilk shampoo. I cannot avoid taking daily bath. Is ther any way to make my scalp normal.
Asked On : Sun, 11 Oct 2009
Answers:  3 Views:  654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

apply statum-b drops to your scalp every night before sleep and get it washed with shampoo ketoco or head and shoulder every morning...and dont apply any oil ...atleast for one month




Answered: Sun, 11 Oct 2009
  User's Response
apply cocunut oil to ur hair and dont bath daily and use conditioner after taking bath
Answered: Mon, 12 Oct 2009
  User's Response
you wash hair daily and travell to the office in bike is causing the dryness of scalp. dont bath daily. apply oil to the hair. cover the hair with cloth or helmet to keep it moist
Answered: Fri, 13 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor